# SDR USAA030169

- Difficulty date: July 27, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 657376121
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SUPPORT CORRODED .004 INCH TOP AND BOTTOM TOTAL OF .008 INCH, NLG UPPER SUPPORT.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
